# SDR FDEA202306101019

- Difficulty date: June 10, 2023
- Submitted: June 13, 2023
- Operation: Air carrier
- Aircraft: N847FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 66257
- Aircraft time: 6,148 hours, 1,027 cycles
- System (JASC): 2600 · Fire Protection System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, J, J
- Precautionary procedure: O, O, O, O

## Discrepancy

AT TIME 2320Z CREW RECEIVED A SMOKE CREW REST F/D  ADVISORY THAT LASTED 7-10 SECONDS.  NO SMOKE SEEN  OR  SMELLED .  ALL THREE SENSORS IN THE CREW REST  INDICATE GREEN AS WELL AS THE LAV SENSOR.  EICAS  EVENT RCD PUSHED. AMM 26-14-10-5  PERFORMED OPS CHECK OF FCR SMOKE DETECTION SYSTEM  REF AMM 26-14-10-5 AND ALL TEST PASS, NO FAULTS  NOTED IN MAT AND ALL LIGHTS GREEN. NO HISTORY IN 90  DAYS. A/C OK FOR SERVICE
